Alert archive / Indiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 159, NWS Indianapolis, IN

August 18, 20198 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 18, 2019, 8:00 PM EDT for 8 counties in Indiana. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2019, 8:00 PM EDT (00:00 UTC)
Expired
Aug 18, 2019, 9:00 PM EDT
In force
60 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, IN, Henry County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Morgan County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 64 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 8:10 PM EDTTSTM WND DMG4 Nne Spring Lake, INSEVERAL LARGE TREE LIMBS AND POWER POLES SNAPPED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 2:05 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1283 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

710 
WUUS53 KIND 190000
SVRIND
INC059-065-081-095-097-109-139-145-190100-
/O.NEW.KIND.SV.W.0159.190819T0000Z-190819T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
800 PM EDT Sun Aug 18 2019

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southern Madison County in central Indiana...
  Shelby County in central Indiana...
  Hancock County in central Indiana...
  Rush County in central Indiana...
  East central Morgan County in central Indiana...
  Northern Johnson County in central Indiana...
  Southeastern Marion County in central Indiana...
  Henry County in east central Indiana...

* Until 900 PM EDT.

* At 759 PM EDT, severe thunderstorms were located along a line
  extending from near Anderson to near Greenfield to 6 miles
  northeast of Martinsville, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Indianapolis, Anderson, Shelbyville, Greenwood, Franklin,
  Greenfield, New Castle, Beech Grove, Rushville, Southport, New
  Whiteland, Cumberland, Pendleton, Whiteland, Bargersville,
  Fortville, Chesterfield, Ingalls, Knightstown and Lapel.

This includes the following highways...
 Interstate 65 between mile markers 90 and 105.
 Interstate 69 between mile markers 214 and 231.
 Interstate 70 between mile markers 94 and 133.
 Interstate 74 between mile markers 93 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing widespread wind damage. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows! 

Large hail and damaging winds and continuous cloud to ground 
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3987 8522 3979 8522 3979 8530 3945 8530
      3949 8640 3983 8592 3993 8589 3993 8586
      4004 8586 4012 8584 4012 8558 4008 8557
      4008 8521 3987 8521
TIME...MOT...LOC 2359Z 285DEG 28KT 4010 8575 3980 8586 3950 8637 

HAIL...1.00IN
WIND...60MPH
 
$$

Ryan
3 follow-up statements
337 
WWUS53 KIND 190030
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
830 PM EDT Sun Aug 18 2019

INC059-065-081-095-097-109-139-145-190100-
/O.CON.KIND.SV.W.0159.000000T0000Z-190819T0100Z/
Madison IN-Shelby IN-Hancock IN-Rush IN-Morgan IN-Johnson IN-
Marion IN-Henry IN-
830 PM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN MADISON...SHELBY...HANCOCK...RUSH...EAST CENTRAL
MORGAN...NORTHERN JOHNSON...SOUTHEASTERN MARION AND HENRY COUNTIES...

At 829 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northwest of New Castle to 10 miles east of
Greenfield to near Franklin, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Indianapolis, Anderson, Shelbyville, Greenwood, Franklin, Greenfield,
New Castle, Rushville, Southport, New Whiteland, Whiteland,
Bargersville, Chesterfield, Knightstown, New Palestine, Morristown,
Carthage, Spiceland, Shirley and Markleville.

This includes the following highways...
 Interstate 65 between mile markers 90 and 103.
 Interstate 69 between mile markers 226 and 231.
 Interstate 70 between mile markers 100 and 133.
 Interstate 74 between mile markers 96 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3987 8522 3979 8522 3979 8530 3945 8530
      3949 8640 3983 8584 3991 8578 4011 8562
      4012 8558 4008 8557 4008 8521 3987 8521
TIME...MOT...LOC 0029Z 283DEG 27KT 4005 8548 3975 8559 3945 8610 

HAIL...1.00IN
WIND...60MPH
 
$$

Ryan
209 
WWUS53 KIND 190047
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
847 PM EDT Sun Aug 18 2019

INC095-097-109-190057-
/O.CAN.KIND.SV.W.0159.000000T0000Z-190819T0100Z/
Madison IN-Morgan IN-Marion IN-
847 PM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...EAST
CENTRAL MORGAN AND SOUTHEASTERN MARION COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and east central Indiana.

LAT...LON 3987 8522 3979 8522 3979 8530 3945 8530
      3949 8619 3972 8577 3987 8562 4008 8545
      4008 8521 3987 8521
TIME...MOT...LOC 0047Z 285DEG 28KT 4002 8532 3972 8543 3942 8594 

$$

INC059-065-081-139-145-190100-
/O.CON.KIND.SV.W.0159.000000T0000Z-190819T0100Z/
Shelby IN-Hancock IN-Rush IN-Johnson IN-Henry IN-
847 PM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN SHELBY...SOUTHEASTERN HANCOCK...RUSH...NORTHEASTERN
JOHNSON AND HENRY COUNTIES...

At 847 PM EDT, severe thunderstorms were located along a line
extending from 7 miles north of New Castle to 7 miles north of
Rushville to 7 miles southeast of Franklin, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Shelbyville, Franklin, New Castle, Rushville, Whiteland,
Bargersville, Knightstown, Morristown, Carthage, Spiceland, Shirley,
Kennard, Wilkinson, Sulphur Springs, Mooreland, Lewisville, Mount
Summit, Fairland, Milroy and Glenwood.

This includes the following highways...
 Interstate 65 between mile markers 90 and 95.
 Interstate 70 between mile markers 110 and 133.
 Interstate 74 between mile markers 104 and 121.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3987 8522 3979 8522 3979 8530 3945 8530
      3949 8619 3972 8577 3987 8562 4008 8545
      4008 8521 3987 8521
TIME...MOT...LOC 0047Z 285DEG 28KT 4002 8532 3972 8543 3942 8594 

HAIL...1.00IN
WIND...60MPH
 
$$

Ryan
568 
WWUS53 KIND 190059
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
859 PM EDT Sun Aug 18 2019

INC059-065-081-139-145-190108-
/O.EXP.KIND.SV.W.0159.000000T0000Z-190819T0100Z/
Shelby IN-Hancock IN-Rush IN-Johnson IN-Henry IN-
859 PM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHELBY...SOUTHEASTERN
HANCOCK...RUSH...NORTHEASTERN JOHNSON AND HENRY COUNTIES WILL EXPIRE
AT 900 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and east central Indiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.

LAT...LON 3987 8522 3979 8522 3979 8530 3945 8530
      3949 8619 3972 8577 3987 8562 4008 8545
      4008 8521 3987 8521
TIME...MOT...LOC 0058Z 285DEG 28KT 4000 8522 3970 8533 3940 8584 

$$

Ryan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 7:38 PM EDT, 22 minutes earlier.

Area forecast discussion, Aug 18, 7:38 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
738 PM EDT Sun Aug 18 2019

.UPDATE...

The Aviation section has been updated below.

&&

.SYNOPSIS...
Issued at 437 PM EDT Sun Aug 18 2019

A remnant boundary may help to develop thunderstorms this
afternoon and evening, some of which could be strong to severe,
with damaging winds the primary threat. A largely diurnal threat
for storms can be expected the next couple of days, with a more
substantial storm threat Wednesday with the passage of a cold
front. A few storms on Tuesday however could be severe with
damaging winds. Conditions late in the period will be cooler with
high pressure in the area, along with a few slight chances for
storms along the periphery of the upper ridge to the southwest.

&&

.NEAR TERM /This Afternoon and Tonight/...
Issued at 437 PM EDT Sun Aug 18 2019

Thus far, convection across the area has struggled, as a weak cap
does remain in place. We've got a little while longer for things
to develop and move into the area before we start to lose heat,
and plenty of instability is in place along with marginal but
increasing deep layer shear as a remnant circulation moves toward
the area over the next couple of hours. As is typical for the time
of year, hail is somewhat of an afterthought, especially today
with midlevel lapse rates marginal and freezing levels high.
Marginal severe hail cannot be ruled out though, but damaging
winds amid a healthy DCAPE and low level lapse rate environment
will be the primary threat.

Expect convection to wane steadily after the watch expires and
should be dry late tonight.

Airmass changes only marginally tonight and thicknesses/dewpoints
suggest lows near those of last night...70 plus or minus a couple
degrees.

&&

.SHORT TERM /Monday through Wednesday/...
Issued at 437 PM EDT Sun Aug 18 2019

Storm threats will continue each day through the short term, but
will be largely diurnal, with the highest threats in the
afternoons and evenings, and lower threats late nights into the
mornings. There will be a bit higher threat for storms Wednesday
as the cold front passes.

On Tuesday, day 3 outlook slight risk nudges into the area, and
SPC suggests a climatologically typical high CAPE low-moderate
shear MCS with a damaging wind threat. This looks entirely
reasonable given our position on the periphery of the upper ridge
to our southwest, and this threat will bear monitoring.

Temperatures should remain warm, in the neighborhood of 90 during
the day and 70 overnight through the short term, cooling quite a
bit as the front passes at the end of the period.

&&

.LONG TERM /Wednesday night through Sun/...
Issued at 233 PM EDT Sun Aug 18 2019

Models in general agreement that a cold front will crop southeast
across central Indiana Wednesday and Wednesday night. The front will
interact with a warm, moist and unstable airmass and result in the
threat for thunderstorms Wednesday and Wednesday night.

Then, the 12z GFS and ECMWF differ in that the Euro brings more QPF
in Thursday and Thursday night whereas the GFS does not. The EURO
seems to be keying in on upper waves around a Great Lakes through
and the western part of the cold front stalling and lifting
northeast as a warm front. The blend incorporates both with small
PoPs, mainly south through Thursday night. With confidence low, will
leave the blend PoPs.

Slightly below normal blend temperatures look reasonable.

The rest of the weekend looks mostly dry with below normal
temperatures as Canadian high pressure builds in. However, would not
completely rule out isolated convection in northwest flow aloft.

&&

.AVIATION /Discussion for the 19/00Z TAFs/...
Issued at 732 PM EDT Sun Aug 18 2019

VFR the vast majority of the period. Severe thunderstorms will
impact operations at IND through the first couple of hours of the
period at least, with strong winds, heavy rain, frequent
lightning, and variable visibilities.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...Nield
NEAR TERM...Nield
SHORT TERM...Nield
LONG TERM...MK
AVIATION...Nield
Hazardous weather outlook, Aug 18, 4:24 AM EDT, 15 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
424 AM EDT Sun Aug 18 2019

INZ021-028>031-035>049-051>057-060>065-067>072-190830-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
424 AM EDT Sun Aug 18 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms are possible this afternoon and tonight. An
isolated severe storm cannot be ruled out.

Timing: Mainly after 2 PM.

Hazards: Lightning, Heavy Rain, Gusty Winds.

Discussion: A lingering warm frontal boundary combined with upper
level support may allow additional showers and thunderstorms to
redevelop today and this evening across Central Indiana.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: There will be periodic chances for thunderstorms through the
middle of next week for parts of central Indiana. Hot and humid
weather will continue through Wednesday with heat indices peaking in
the mid and upper 90s in the afternoons.

Discussion: A series of weak upper level weather disturbances will
interact with lingering surface boundary to bring some chances for
isolated showers and storms to much of central Indiana.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

PUMA

In the hours before

Local storm report, Aug 18, 7:44 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND GST     2 NW HOMECROFT          39.69N 86.16W
08/18/2019  E60 MPH          MARION             IN   TRAINED SPOTTER

&&

AW
Local storm report, Aug 18, 7:48 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
748 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             MOUNT SUMMIT            40.00N 85.39W
08/18/2019  E1.75 INCH       HENRY              IN   PUBLIC

            PICTURE SENT LOOKS LIKE MULTIPLE SMALLER
            HAILSTONES FUSED TOGETHER.

&&

AW
Local storm report, Aug 18, 7:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
749 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     2 SSW CLERMONT          39.79N 86.34W
08/18/2019                   HENDRICKS          IN   AMATEUR RADIO

            SEVERAL 4 INCH TREE LIMBS SNAPPED.

&&

AW
Local storm report, Aug 18, 7:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     2 NNE AVON              39.79N 86.36W
08/18/2019                   HENDRICKS          IN   AMATEUR RADIO

            8 INCH TREE LIMB AND 12 INCH TREE SNAPPED.

&&

AW
Local storm report, Aug 18, 7:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
753 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 SSW NEW CASTLE        39.90N 85.39W
08/18/2019                   HENRY              IN   AMATEUR RADIO

            TREE DOWN WITH 18 INCH BASE.

&&

KH
Local storm report, Aug 18, 8:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
800 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     1 ENE MOORESVILLE       39.62N 86.36W
08/18/2019  M65 MPH          MORGAN             IN   PUBLIC

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:27 PM EDTAreal Flood WarningINDHendricks, Morgan, Parke, Putnam3 hr
Aug 18, 8:45 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph30 min
Aug 18, 10:00 PM EDTAreal Flood WarningINDMontgomery3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.